# SDR DALA2021091305405

- Difficulty date: September 11, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 66,707 hours, 30,925 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 CORROSION UPPER SURFACE UPPER SKIN LOCATED AT LEVEL RIB 27 TRAILING EDGE AREA ON RH WING. CORRECTIVE ACTION: EVALUATED REWORK LOC UPPER SURFACE UPPER SKIN LOCATED AT LEVEL RIB 27 TRAILING EDGE AREA ON RH WING AND FOUND WITHIN LIMITS AS PER SRM A320 57-21-11. (1944864)
